Wellbutrin is making me tired... - Social Anxiety Forum
X

Download the SAS Android App

Or switch to mobile version of the forums

X

Download the SAS iPhone App

Or switch to mobile version of the forums

Help/FAQLog InJoin SAS
Go Back   Social Anxiety Forum > Recovery > Medication

Reply
Old 09-23-2010, 03:28 PM   #1 (permalink)
 
Status: SAS Member
Join Date: Sep 2010
Location: Texas
Gender: Male
Posts: 20



Default Wellbutrin is making me tired...

Is this normal. I've just been pretty tired today, I'm on 150mg XL once daily.. its only my second day but everyone else seems to compare it to speed. the first day I felt a very subtle stimulation but today has been exhausting and I even got good sleep last night. I should also mention I am on 30mg Lexapro.
whatisnormal is offline   Reply With Quote
Old 09-23-2010, 03:44 PM   #2 (permalink)
 
beaches09's Avatar
 
Status: SAS Member
Join Date: Feb 2009
Location: US
Gender: Male
Posts: 520



Default

Probably just an adjustment faze while both meds work things out. I'd give it a good 2-3 weeks to decide.
__________________

beaches09 is offline   Reply With Quote
Old 09-23-2010, 04:19 PM   #3 (permalink)
 
Status: SAS Member
Join Date: Oct 2008
Gender: Male
Age: 25
Posts: 388



Default

LOL, you seem to be the total opposite of me. I'm on Day 2 of Wellbutrin 150mg and I DO feel like I'm on speed or coke. It doesn't sound as good as you think it is, I am starting to not like this feeling. I can't relax. I was sitting in class feeling really jittery and I was afraid people would notice.

But it's a welcome effect compared to the Lexapro which knocked me out completely.
alex999 is offline   Reply With Quote
Old 09-23-2010, 04:30 PM   #4 (permalink)
 
Status: SAS Member
Join Date: Aug 2010
Posts: 590



Default

Quote:
Originally Posted by whatisnormal View Post
Is this normal. I've just been pretty tired today, I'm on 150mg XL once daily.. its only my second day but everyone else seems to compare it to speed. the first day I felt a very subtle stimulation but today has been exhausting and I even got good sleep last night. I should also mention I am on 30mg Lexapro.
I did have a pretty significant energy boost the first few days. Now (8 days in) I am noticing that the energy boost isn't as significant, which is fine. I am mostly waiting for the full anti depressant effects to kick in. I do feel a bit better already, so I am optimistic about the results in 2-3 weeks.

It could be the Lexapro cancelling out the Wellbutrin. 30mg of Lexapro is an insanely high dose imho.


Cheers,
peaceandlove09 is offline   Reply With Quote
Old 09-24-2010, 09:43 AM   #5 (permalink)
 
Under17's Avatar
 
Status: SAS Member
Join Date: May 2010
Age: 25
Posts: 808



Default

The "adjustment phase" of Wellbutrin was horrible for me, I felt so god damn depressed and drowsy. I took it for about 1-2 months, and felt more or less like I did before taking it by then but when I stopped taking it I realized that I had lost a slight energy boost and got tired a lot earlier in the day.
Under17 is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Meds making you tired? softspoken Medication 29 10-30-2009 01:49 PM
Making people Tired/exausted, boring them to death. rainwater Frustration 5 05-27-2009 02:05 PM
Meds making me sooo tired/ question of nardil hulkamaniak Medication 8 10-16-2008 08:05 PM
Wellbutrin making me lose my hair? peregrine Medication 4 07-17-2007 06:13 AM
Wellbutrin xl make u tired? lifesong872 Medication 8 09-06-2006 10:35 AM

All times are GMT -7. The time now is 07:53 PM.
Powered by vBulletin® ©2000-2014, vBulletin Solutions, Inc.
SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc. User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2014 DragonByte Technologies Ltd.